# SDR CALA0000663

- Difficulty date: May 10, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N71828
- Make and model: Doug DC-9-82
- Aircraft serial: 49488
- Aircraft time: 41,719 hours, 19,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO FLOOR SUPPORT WEBS CORRODED FROM STA 140 - 200, RBL 54.  THE FLOOR SUPPORT WEBS WERE REMOVED AND REPLACED IAW SRM 51-30-01.
